논문KCI 등재
Some Fredholm theory results around relative demicompactness concept
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In this paper, we provide a characterization of upper semi-Fredholm operators via the relative demicompactness concept. The obtained results are used to investigate the stability of various essential spectra of closed linear operators under perturbations belonging to classes involving demicompact, as well as, relative demicompact operators.
Abstract
In this paper, we provide a characterization of upper semi-Fredholm operators via the relative demicompactness concept. The obtained results are used to investigate the stability of various essential spectra of closed linear operators under perturbations belonging to classes involving demicompact, as well as, relative demicompact operators.
참고문헌 (18)
- W. Y. Akashi, "On the perturbation theory for Fredholm operators", Osaka J. Math, 21(3,), pp.603~612 (1984)[DOI]
- B. A. Barnes, "Common operator properties of the linear operators RS and SR", Proc. Amer. Math. Soc, 126(4), pp.1055~1061 (1998)[DOI]
- Wajdi Chaker, "Demicompact linear operators, essential spectrum and some perturbation results", Mathematische Nachrichten, 288(13), pp.1476~1486 (2015), Wiley[DOI]
- N. Dunford, "Linear Operators. I. General Theory" (1958), Interscience Publishers, Inc
- D. E. Edmunds, "Spectral theory and differential operators" (1987), The Clarendon Press, Oxford University Press
- M. Faierman, "A boundary eigenvalue problem for a system of partial differential operators occurring in magnetohydrodynamics", Math. Nachr, 173, pp.141~167 (1995)[DOI]
- I. Gohberg, "Classes of linear operators. Vol. I" (1990), Birkh¨auser Verlag
- A. Jeribi, "Spectral theory and applications of linear operators and block operator matrices" (2015), Springer
- Aref Jeribi, "S-essential spectra and application to an example of transport operators", Mathematical Methods in the Applied Sciences, 37(16), pp.2341~2353 (2014), Wiley[DOI]
- T. Kato, "Perturbation theory for linear operators" (1966), Springer-Verlag New York, Inc
- B. Krichen, "Relative essential spectra involving relative demicompact unbounded linear operators", Acta Math. Sci. Ser. B, 34(2), pp.546~556 (2014)[DOI]
- B. Krichen, "On the class of relatively weakly demicompact nonlinear operators", Fixed Point Theory, 19(2), pp.625~630 (2018)
- C. Kuratowski, "Sur les espaces complets", Fundamenta Mathematicae, 1(15), pp.301~309 (1930)
- M. Mokhtar-Kharroubi, "Time asymptotic behaviour and compactness in transport theory", European J. Mech. B Fluids, 11(1), pp.39~68 (1992)
- W. V. Petryshyn, "Construction of fixed points of demicompact mappings in Hilbert space", J. Math. Anal. Appl, 14, pp.276~284 (1966)[DOI]
- W. V. Petryshyn, "Remarks on condensing and k-set-contractive mappings", J. Math. Anal. Appl, 39, pp.717~774 (1972)[DOI]
- C. Schmoeger, "Common spectral properties of linear operators A and B such that ABA = A2 and BAB = B2", Publ. Inst. Math, 79(93), pp.109~114 (2006)[DOI]
- F. Wolf, "On the invariance of the essential spectrum under a change of boundary conditions of partial differential boundary operators", Nederl. Akad. Wetensch. Proc. Ser. A 62 = Indag. Math, 2, pp.142~147 (1959)
관련 논문AI추천
Characterization of relatively demicompact operators by means of measures of noncompactnessAref Jeribi, Bilel Krichen, Makrem Salhi대한수학회 · 대한수학회지2018 · 제55권 제4호On left-right generalized Fredholm spectra and some perturbations resultsAbdelhalim Azzouz, Bilel Krichen, Mahamed Beghdadi대한수학회 · 대한수학회보2025 · 제62권 제6호Continuity of spectra and compact perturbationsSalvador Sanchez-Perales, Slavisa V. Djordjevic대한수학회 · 대한수학회보2011 · 제48권 제6호Shechter spectra and relatively demicompact linear relationsAref Jeribi, Aymen Ammar, Slim Fakhfakh대한수학회 · 대한수학회논문집2020 · 제35권 제2호Polynomially demicompact operators and spectral theory for operator matrices involving demicompactness classesAref Jeribi, Bilel Krichen, Fatma Ben Brahim대한수학회 · 대한수학회보2018 · 제55권 제5호On the measure of non strict cosingularity and the theory of operator matrixInes Walha, Naila Bouida대한수학회 · 대한수학회논문집2024 · 제39권 제4호
이 간행물의 다른 논문 (14건)
On the structure of zero-divisor elements in a near-ring of skew formal power seriesAbdollah Alhevaz, Fatemeh Shokuhifar, Ebrahim Hashemipp. 197-207Symmetricity and reversibility from the perspective of nilpotentsBurcu Ungor, Abdullah Harmanci, Handan Kosepp. 209-227Generalized derivations on prime rings satisfying certain identitiesRadwan Mohammed Al-Omary, Syed Khalid Naumanpp. 229-238Extended generalized Bateman's matrix polynomialsMosaed M. Makkypp. 239-246Biharmonic-Kirchhoff type equation involving critical Sobolev exponent with singular termKamel Tahri, Fares Yazidpp. 247-256
